MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER AND PAYKEL HEALTHCARE; NASAL PRONG

FISHER & PAYKEL HEALTHCARE LTD FISHER AND PAYKEL HEALTHCARE; NASAL PRONG
Model Number BC3520-10
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Section d4: lot number, expiration date, udi details are not provided by the customer.Section g4: pma/510(k) number: no 510(k) number was added in section g4 of the report because the device is a class 1 device and exempt from pma pathway to regulatory approval.Section h4: manufacturing date was not provided by the customer.Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) has reported via a fisher & paykel healthcare (f&p) representative that the two units of bc801-10 infant nasal mask medium bcpap could not hold a seal and leaks.There was no reported patient consequence as the masks were replaced immediately after noticing the reported failure.
 
Event or Problem Description
A healthcare facility in new york has reported via a fisher & paykel healthcare (f&p) representative that the two units of bc3520-10 infant nasal prongs could not hold a seal and leaks.There was no reported patient consequence as the prongs were replaced immediately after noticing the reported failure.
 
Additional Manufacturer Narrative
(b)(4) additional information: section b5, d4, h4: during investigation, it was identified that the reported devices are of bcpap nasal prongs.Updated the sections with nasal prongs information.Section g4: pma/510(k) number - no 510(k) number included due to the subject device being exempt from pms pathway to regulatory approval.Method: the subject devices, bc3520-10 infant nasal prongs were not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information and photography provided by the healthcare facility and our knowledge of our product.Results: the healthcare facility reported that the subject prongs could not hold a seal and leak.Visual inspection of the provided photography could not determine or confirm the reported failure.Conclusion: without the subject device being returned for evaluation, we are unable to determine the exact cause of the reported fault.The user instructions that accompany the flexitrunk infant interface illustrate in pictorial format the correct set-up and proper use of infant interfaces, including the nasal prong and nasal tubing.It also states the following: "connect prongs and mask to nasal tubing ensuring that it is inserted fully." "check that all circuit connections are tight before use and after any adjustment.".

Brand Name
FISHER AND PAYKEL HEALTHCARE
Common Device Name
NASAL PRONG
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21781271
Report Number9611451-2025-00297
Device Sequence Number7844672
Product Code BZO
UDI-Device Identifier09420012432551
UDI-Public(01)09420012432551(10)2103550090(11)241227(17)271227
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC3520-10
Device Catalogue NumberBC3520-10
Device Lot Number2103550090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date04/05/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown